# SDR DHL2005764002

- Difficulty date: June 17, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  PERFORMED GEAR DOOR WARNING LIGHT ILLUMINATED WITH GEAR HANDLE UP OR OFF.  ABNORMAL PROC RECYCLED GEAR AND LIGHT WENT OUT.  CYCLED DOOR SEVERAL TIMES.  INSP DOOR, NO DEFECTS NOTED.  COULD NOT DUPLICATE, OPS NORMAL IAW MM 32-62-0.
